Article citationsMore>>

M. Haber, “Maximum Likelihood Methods for Linear and Log-Linear Models in Categorical Data,” Computational Statistics and Data Analysis, Vol. 3, No. 1, 1985, pp. 110.
http://dx.doi.org/10.1016/0167-9473(85)90053-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top